# SDR 08FDEA02479

- Difficulty date: June 25, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N467FE
- Make and model: Boeing 727225
- Aircraft serial: 21449
- Aircraft time: 50,447 hours, 35,587 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Skin
- Part number: 651749319
- Condition: Delaminated
- Location: Tail Cone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE: VERTICAL STAB PNL 9703 HAS NUMEROUS PUNCTURES AND DELAM.  REPAIRED PANEL NR 9703.  REF SRM 51-40-9 PAR 3, 4 PAGES 2A-6.  THIS IS CLASSIFIED AS A MINOR REPAIR.
